Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 147, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 21, 2013, 10:34 PM CST for 4 counties in Tennessee. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 21, 2013, 10:34 PM CST (04:34 UTC)
- Expired
- Dec 21, 2013, 11:00 PM CST
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN
The radar
The Nashville radar (KOHX), 117 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 21, 10:35 PM CST | TSTM WND DMG | 7 Wnw Celina, TN | A FEW TREES DOWN IN THE WESTERN PART OF THE COUNTY NEAR MOSS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 21, 8:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 417 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 587 m²/s²
- 0-3 km storm-relative helicity
- 694 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
425
WUUS54 KOHX 220434
SVROHX
TNC027-087-133-137-220500-
/O.NEW.KOHX.SV.W.0147.131222T0434Z-131222T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 PM CST SAT DEC 21 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OVERTON COUNTY IN MIDDLE TENNESSEE...
WESTERN PICKETT COUNTY IN MIDDLE TENNESSEE...
CLAY COUNTY IN MIDDLE TENNESSEE...
NORTHERN JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1100 PM CST
* AT 1031 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM 7 MILES
SOUTHEAST OF TOMPKINSVILLE TO 8 MILES NORTHWEST OF GAINESBORO...AND
WERE MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CELINA...WHITLEYVILLE...DALE HOLLOW LAKE AND STANDING STONE STATE
PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR
CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200
AM SUNDAY MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3662 8505 3646 8510 3642 8583 3663 8566
3662 8553 3663 8532 3663 8507
TIME...MOT...LOC 0434Z 276DEG 26KT 3662 8559 3642 8575
$$
TB121 follow-up statement
160
WWUS54 KOHX 220446
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1046 PM CST SAT DEC 21 2013
TNC027-087-133-137-220500-
/O.CON.KOHX.SV.W.0147.000000T0000Z-131222T0500Z/
OVERTON TN-PICKETT TN-CLAY TN-JACKSON TN-
1046 PM CST SAT DEC 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
JACKSON...CLAY...WESTERN PICKETT AND NORTHERN OVERTON COUNTIES UNTIL
1100 PM CST...
AT 1040 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CELINA TO GAINESBORO...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CELINA...BYRDSTOWN...WHITLEYVILLE...DALE HOLLOW LAKE AND STANDING
STONE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY MORNING
FOR CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CST SUNDAY MORNING FOR CENTRAL TENNESSEE.
LAT...LON 3662 8505 3646 8510 3643 8576 3662 8558
3662 8553 3663 8532 3663 8507
TIME...MOT...LOC 0445Z 276DEG 26KT 3661 8549 3641 8565
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 7:15 PM CST, 3 hours 19 minutes earlier.
Area forecast discussion, Dec 21, 7:15 PM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 715 PM CST SAT DEC 21 2013 .MESOSCALE UPDATE... ...TORNADO WATCH STILL IN EFFECT FOR WESTERN MIDDLE TN... LINE OF STRONG TO SEVERE STORMS ACROSS WRN KY/TN/MS IS QUICKLY MOVING TO THE EAST NOW. LATEST LAPS DATA SHOWING LI'S ANYWHERE FROM 0 TO -2C ACROSS THE MID STATE...WITH THE LATEST OHX SOUNDING SHOWING A THIN CAP. WE HAVE BEEN WARMING SINCE THOUGH SO CAP WILL LIKELY NOT HOLD. SHEAR IS QUITE INCREDIBLE WITH 50 KTS AROUND 2KFT AND 70 KTS AROUND 5KFT. WITH OUR SFC WINDS BACKING...STORM RELATIVE HELICITIES FROM 0-3KM ARE ANYWHERE FROM 700 TO OVER 900...WAY OFF THE CHART. GIVEN UPSTREAM WARNINGS AND REPORTS...WOULD EXPECT ANY STRONG STORM TO PRODUCE WIND GUSTS OVER 60 MPH RELATIVELY EASILY BUT THE BIGGEST THREAT WILL BE WHERE REFLECTIVITY GRADIENTS ARE THE STRONGEST/TIGHTEST ALONG THE LEADING EDGE. WE WILL JUST HAVE TO WATCH THE NORTHERN EDGE OF ANY BOWING SEGMENTS WITHIN THE SQUALL LINE WHERE TORNADIC ACTIVITY WILL BE MOST LIKELY. THUS...THE THREAT FOR SEVERE WEATHER/ISOLATED TORNADIC ACTIVITY HAS NOT DIMINISHED GIVEN THE LOCAL ENVIRONMENT. TIMING THE LEADING EDGE OUT THIS FAR...LOOKS LIKE ROUGHLY A 9PM ARRIVAL TIME AROUND THE NASHVILLE METRO AREA. && .PREV DISCUSSION... /ISSUED 532 PM CST SAT DEC 21 2013/ UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S. AVIATION...BNA/CKV/CSV...LINE OF CONVECTION WILL MOVE ACROSS MIDDLE TENNESSEE THIS EVENING AND INTO THE OVERNIGHT PERIOD AS A STRONG COLD FRONT PUSHES THROUGH THE REGION. SURFACE WINDS WILL REMAIN STRONG THROUGH THE NIGHT WITH STRONG LLWS OWING TO A 60-KT LOW-LEVEL JET. LOOK FOR LOW CIGS TO PERSIST UNTIL SUNDAY MORNING BEFORE DRIER AIR MOVES IN. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 AM CST SUNDAY FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && AL
Hazardous weather outlook, Dec 21, 8:33 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 833 PM CST SAT DEC 21 2013 TNZ005>007-022>027-056>060-093>095-221030- STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE- LAWRENCE-GILES- 833 PM CST SAT DEC 21 2013 ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT... ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND OVERNIGHT. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE... ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES OF WIND DAMAGE ARE EXPECTED THROUGH MIDNIGHT. IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH THE OVERNIGHT HOURS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED. TNZ008>011-028>034-061>066-075-077>080-221030- SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 833 PM CST SAT DEC 21 2013 ...TORNADO WATCH IN EFFECT UNTIL 2 AM CST SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND OVERNIGHT. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE... ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES OF WIND DAMAGE ARE EXPECTED THROUGH EARLY SUNDAY MORNING...AS THE LINE OF STORMS CONTINUES TO MOVE TO THE EAST. IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH THE OVERNIGHT HOURS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Dec 21, 10:25 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM FUNNEL CLOUD 7 E LEBANON 36.21N 86.20W
12/21/2013 WILSON TN TRAINED SPOTTER
LINWOOD ROAD AT I-40 EXIT 245
&&
EVENT NUMBER OHX1300804
MROSELocal storm report, Dec 21, 10:26 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND DMG LEBANON 36.21N 86.32W
12/21/2013 WILSON TN EMERGENCY MNGR
REPORTS OF TREES DOWN HARTSVILLE PIKE AND VANCE LANE IN
LEBANON
&&
EVENT NUMBER OHX1300805
MDAVISLocal storm report, Dec 21, 10:29 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND DMG HARTSVILLE 36.39N 86.16W
12/21/2013 TROUSDALE TN AMATEUR RADIO
TROUSDALE COUNTY AMATEUR RADIO OPERATOR REPORTS POWER
OUTAGE AT END OF PURES BEND RD AT THE CUMBERLAND RIVER
EAST OF HWY 141
&&
EVENT NUMBER OHX1300806
MDAVISLocal storm report, Dec 21, 10:31 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1031 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
12/21/2013 WILLIAMSON TN EMERGENCY MNGR
POWER POLE DOWN OVER ROADWAY AT SADDLEVIEW AND
CEDARVIEW DRIVE.
&&
EVENT NUMBER OHX1300807
MDAVISLocal storm report, Dec 21, 10:32 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1032 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
12/21/2013 WILLIAMSON TN EMERGENCY MNGR
TREE BLOCKING ROADWAY AT OLD NASHVILLE ROAD ADN TAYLOR
ROAD.
&&
EVENT NUMBER OHX1300808
MDAVISLocal storm report, Dec 21, 10:34 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND GST WATERTOWN 36.10N 86.14W
12/21/2013 M58 MPH WILSON TN EMERGENCY MNGR
WATERTOWN FIRE DEPARTMENT REPORTS 58.4 MPH WINDS
MEASURED
&&
EVENT NUMBER OHX1300809
MDAVISThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:36 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 24 min |
| Dec 21, 7:53 PM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 22 min |
| Dec 21, 7:56 PM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery, Stewart | 34 min |
| Dec 21, 8:00 PM CST | Tornado Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 30 min |
| Dec 21, 8:09 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry, Wayne | 36 min |
| Dec 21, 8:18 PM CST | Severe Thunderstorm Warning | OHX | Wayne | 42 min |
| Dec 21, 8:21 PM CST | Tornado Warning | OHX | Cheatham, Montgomery, Robertson | 39 min |
| Dec 21, 8:24 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Humphreys, Montgomery | 36 min |
| Dec 21, 8:39 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Lawrence, Lewis, Maury and 3 more | 36 min |
| Dec 21, 8:42 PM CST | Tornado Warning | OHX | Dickson, Hickman, Williamson | 33 min |
| Dec 21, 8:51 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Sumner, Williamson | 24 min |
| Dec 21, 8:53 PM CST | Tornado Warning | OHX | Robertson, Sumner | 37 min |
| Dec 21, 9:05 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Lawrence, Lewis, Maury, Wayne and 1 more | 40 min |
| Dec 21, 9:13 PM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 32 min |
| Dec 21, 9:15 PM CST | Special Weather Statement | OHX | Lawrence, Wayne | 45 min |
| Dec 21, 9:21 PM CST | Tornado Warning | OHX | Macon, Sumner, Trousdale | 39 min |
| Dec 21, 9:37 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more | 38 min |
| Dec 21, 9:38 PM CST | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 22 min |
| Dec 21, 9:53 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 37 min |
| Dec 21, 9:56 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 49 min |
| Dec 21, 10:09 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 3 more | 36 min |
| Dec 21, 10:09 PM CST | Tornado Warning | OHX | Smith, Wilson | 36 min |
| Dec 21, 10:12 PM CST | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 33 min |
| Dec 21, 10:18 PM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 27 min |
| Dec 21, 10:30 PM CST | Tornado Warning | OHX | Clay, Jackson, Smith | 30 min |
| Dec 21, 10:42 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 2 more | 48 min |
| Dec 21, 10:44 PM CST | Severe Thunderstorm Warning | OHX | Jackson, Overton, Pickett, Putnam, Smith | 31 min |
| Dec 21, 10:59 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 31 min |
| Dec 21, 11:02 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 2 more | 43 min |
| Dec 21, 11:16 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett, Putnam | 59 min |
| Dec 21, 11:36 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, Van Buren and 2 more | 39 min |
| Dec 21, 11:44 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 46 min |
| Dec 22, 12:13 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Putnam, Van Buren, White | 47 min |
| Dec 22, 12:16 AM CST | Severe Thunderstorm Warning | OHX | Fentress | 14 min |
| Dec 22, 12:29 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 31 min |
| Dec 22, 1:59 PM CST | River Flood Advisory | OHX | Grundy | 10 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.